schliessen

Filtern

 

Bibliotheken

Two Implicit Runge-Kutta Methods for Stochastic Differential Equation

In this paper, the Ito-Taylor expansion of stochastic differential equation is briefly introduced. The colored rooted tree theory is applied to derive strong order 1.0 implicit stochastic Runge-Kutta method (SRK). Two fully implicit schemes are presented and their stability qualities are discussed.... Full description

Journal Title: Applied Mathematics Oct 2012, Vol.3(10), p.1103
Main Author: Lu, Fuwen
Other Authors: Wang, Zhiyong
Format: Electronic Article Electronic Article
Language: English
Subjects:
Quelle: © ProQuest LLC All rights reserved
ID: ISSN: 2152-7385 ; E-ISSN: 2152-7393
Link: http://search.proquest.com/docview/1283718063/?pq-origsite=primo
Zum Text:
SendSend as email Add to Book BagAdd to Book Bag
Staff View
recordid: proquest1283718063
title: Two Implicit Runge-Kutta Methods for Stochastic Differential Equation
format: Article
creator:
  • Lu, Fuwen
  • Wang, Zhiyong
subjects:
  • Differential Equations
  • Mathematical Models
  • Runge-Kutta Method
  • Stability
  • Stochasticity
  • Trees
  • Mathematics and Computation (Mt)
  • Mathematics of Computing (General) (Ci)
  • Mathematics and Computation (CE)
  • Mathematical and Computer Sciences (General) (Ah)
ispartof: Applied Mathematics, Oct 2012, Vol.3(10), p.1103
description: In this paper, the Ito-Taylor expansion of stochastic differential equation is briefly introduced. The colored rooted tree theory is applied to derive strong order 1.0 implicit stochastic Runge-Kutta method (SRK). Two fully implicit schemes are presented and their stability qualities are discussed. And the numerical report illustrates the better numerical behavior.
language: eng
source: © ProQuest LLC All rights reserved
identifier: ISSN: 2152-7385 ; E-ISSN: 2152-7393
fulltext: fulltext
issn:
  • 21527385
  • 2152-7385
  • 21527393
  • 2152-7393
url: Link


@attributes
ID825688680
RANK0.07
NO1
SEARCH_ENGINEprimo_central_multiple_fe
SEARCH_ENGINE_TYPEPrimo Central Search Engine
LOCALfalse
PrimoNMBib
record
control
sourcerecordid1283718063
sourceidproquest
recordidTN_proquest1283718063
sourcesystemPC
pqid1283718063
display
typearticle
titleTwo Implicit Runge-Kutta Methods for Stochastic Differential Equation
creatorLu, Fuwen ; Wang, Zhiyong
contributorLu, Fuwen (correspondence author)
ispartofApplied Mathematics, Oct 2012, Vol.3(10), p.1103
identifierISSN: 2152-7385 ; E-ISSN: 2152-7393
subjectDifferential Equations ; Mathematical Models ; Runge-Kutta Method ; Stability ; Stochasticity ; Trees ; Mathematics and Computation (Mt) ; Mathematics of Computing (General) (Ci) ; Mathematics and Computation (CE) ; Mathematical and Computer Sciences (General) (Ah)
descriptionIn this paper, the Ito-Taylor expansion of stochastic differential equation is briefly introduced. The colored rooted tree theory is applied to derive strong order 1.0 implicit stochastic Runge-Kutta method (SRK). Two fully implicit schemes are presented and their stability qualities are discussed. And the numerical report illustrates the better numerical behavior.
languageeng
source
0© ProQuest LLC All rights reserved
1Aerospace Database
2Civil Engineering Abstracts
3Mechanical & Transportation Engineering Abstracts
4Advanced Technologies Database with Aerospace
5Engineering Research Database
6Technology Research Database
7ProQuest Engineering Collection
8ProQuest Advanced Technologies & Aerospace Collection
9ProQuest Technology Collection
10ProQuest Computer Science Collection
11ProQuest SciTech Collection
12Computer and Information Systems Abstracts
13Advanced Technologies & Aerospace Database
14Materials Science & Engineering Database
15SciTech Premium Collection
16Technology Collection
lds50peer_reviewed
links
openurl$$Topenurl_article
openurlfulltext$$Topenurlfull_article
backlink$$Uhttp://search.proquest.com/docview/1283718063/?pq-origsite=primo$$EView_record_in_ProQuest_(subscribers_only)
search
creatorcontrib
0Lu, Fuwen
1Wang, Zhiyong
titleTwo Implicit Runge-Kutta Methods for Stochastic Differential Equation
descriptionIn this paper, the Ito-Taylor expansion of stochastic differential equation is briefly introduced. The colored rooted tree theory is applied to derive strong order 1.0 implicit stochastic Runge-Kutta method (SRK). Two fully implicit schemes are presented and their stability qualities are discussed. And the numerical report illustrates the better numerical behavior.
subject
0Differential Equations
1Mathematical Models
2Runge-Kutta Method
3Stability
4Stochasticity
5Trees
6Mathematics and Computation (Mt)
7Mathematics of Computing (General) (Ci)
8Mathematics and Computation (CE)
9Mathematical and Computer Sciences (General) (Ah)
1063
1150
1259
general
0English
1Aerospace Database
2Civil Engineering Abstracts
3Mechanical & Transportation Engineering Abstracts
4Advanced Technologies Database with Aerospace
5Engineering Research Database
6Technology Research Database
7ProQuest Engineering Collection
8ProQuest Advanced Technologies & Aerospace Collection
9ProQuest Technology Collection
10ProQuest Computer Science Collection
11ProQuest SciTech Collection
12Computer and Information Systems Abstracts
13Advanced Technologies & Aerospace Database
14Materials Science & Engineering Database
15SciTech Premium Collection
16Technology Collection
sourceidproquest
recordidproquest1283718063
issn
021527385
12152-7385
221527393
32152-7393
rsrctypearticle
creationdate2012
addtitleApplied Mathematics
searchscope
01007416
11007450
21007454
31007526
41007944
510000012
610000013
710000015
810000022
910000041
1010000045
1110000053
1210000070
1310000120
1410000154
1510000195
1610000199
1710000203
1810000209
1910000233
2010000250
2110000260
2210000265
23proquest
scope
01007416
11007450
21007454
31007526
41007944
510000012
610000013
710000015
810000022
910000041
1010000045
1110000053
1210000070
1310000120
1410000154
1510000195
1610000199
1710000203
1810000209
1910000233
2010000250
2110000260
2210000265
23proquest
lsr43
01007416false
11007450false
21007454false
31007526false
41007944false
510000012false
610000013false
710000015false
810000022false
910000041false
1010000045false
1110000053false
1210000070false
1310000120false
1410000154false
1510000195false
1610000199false
1710000203false
1810000209false
1910000233false
2010000250false
2110000260false
2210000265false
contributorLu, Fuwen
startdate20121001
enddate20121001
citationpf 1103 pt 1103 vol 3 issue 10
lsr30VSR-Enriched:[pqid, doi]
sort
titleTwo Implicit Runge-Kutta Methods for Stochastic Differential Equation
authorLu, Fuwen ; Wang, Zhiyong
creationdate20121001
lso0120121001
facets
frbrgroupid7854295305546208574
frbrtype5
languageeng
creationdate2012
topic
0Differential Equations
1Mathematical Models
2Runge-Kutta Method
3Stability
4Stochasticity
5Trees
6Mathematics and Computation (Mt)
7Mathematics of Computing (General) (Ci)
8Mathematics and Computation (CE)
9Mathematical and Computer Sciences (General) (Ah)
collection
0Aerospace Database
1Civil Engineering Abstracts
2Mechanical & Transportation Engineering Abstracts
3Advanced Technologies Database with Aerospace
4Engineering Research Database
5Technology Research Database
6ProQuest Engineering Collection
7ProQuest Advanced Technologies & Aerospace Collection
8ProQuest Technology Collection
9ProQuest Computer Science Collection
10ProQuest SciTech Collection
11Computer and Information Systems Abstracts
12Advanced Technologies & Aerospace Database
13Materials Science & Engineering Database
14SciTech Premium Collection
15Technology Collection
prefilterarticles
rsrctypearticles
creatorcontrib
0Lu, Fuwen
1Wang, Zhiyong
jtitleApplied Mathematics
toplevelpeer_reviewed
delivery
delcategoryRemote Search Resource
fulltextfulltext
addata
aulast
0Lu
1Wang
aufirst
0Fuwen
1Zhiyong
au
0Lu, Fuwen
1Wang, Zhiyong
addauLu, Fuwen
atitleTwo Implicit Runge-Kutta Methods for Stochastic Differential Equation
jtitleApplied Mathematics
risdate20121001
volume3
issue10
spage1103
epage1103
pages1103
issn2152-7385
eissn2152-7393
formatjournal
genrearticle
ristypeJOUR
abstractIn this paper, the Ito-Taylor expansion of stochastic differential equation is briefly introduced. The colored rooted tree theory is applied to derive strong order 1.0 implicit stochastic Runge-Kutta method (SRK). Two fully implicit schemes are presented and their stability qualities are discussed. And the numerical report illustrates the better numerical behavior.
urlhttp://search.proquest.com/docview/1283718063/
doi10.4236/am.2012.310162
date2012-10-01